# SDR ASOA20150618136

- Difficulty date: June 17, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 33,137 hours, 19,013 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9801011
- Condition: Failed
- Part time: 23,213 hours, 20,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE, DURING FLIGHT, AIRCREW NOTICED SMOKE IN COCKPIT AND CABIN.  ACFT DIVERTED AND AN EMERGENCY WAS DECLARED.  MAINTENANCE FOUND RT ACM MAKING LOUD SQUEALING NOISE AND SMOKING.   MAINTENANCE R & R THE RT ACM IAW AMM 21-51-03.  THE UNIT OPS  CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
